# SDR DALA2024040804183

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,074 hours, 41,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR ON FRAME DOOR ANGLE BTW STA 195 (AFT UPPER CORNER) AT FWD SERVICE DOOR R1. SUMMARY OF NRC 00075: ANGLE WAS FABRICATED PER DOUGLAS AIRCRAFT COMPANY DRAWING: 9911579 REV: L AND REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0279803)
